# SDR DL72S982596

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 90052
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MID WING SLIDE EMERGENCY LIGHT INOP.  REPLACED BATTERY RACK M954, OPS CHKS GOOD.
